# SDR AALA202107291936

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 31,010 hours, 16,803 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Part number: MS21902J6
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT WITH ENGINES IDLE AND HP VALVE OPEN, SMOKE ODOR FROM AIR CONDITIONING SYSTEM.  MAINTENANCE FOUND FITTING AT TURBINE BEARING SCAVENGE LINE ON BACK OF GEAR BOX LEAKING. REPLACED FITTING FOR TURBINE BEARING SCAVENGE LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-91-00. ** (CLOSED)
